MathSciNet Relay Station
MathSciNet bibliographic data
MR1501733 49K10 (26B15)
Simmons, H. A. The first and second variations of an $n$-tuple integral in the case of variable limits. Trans. Amer. Math. Soc. 36 (1934), no. 1, 29–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement